Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 291, NWS North Platte, NE

September 9, 2015Holt County, Wheeler County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Sep 9, 2015, 4:48 PM CDT for Holt County, Wheeler County, Nebraska. It was in force for 57 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 9, 2015, 4:48 PM CDT (21:48 UTC)
Expired
Sep 9, 2015, 5:45 PM CDT
In force
57 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Holt County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 173 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 9, 4:55 PM CDTHAIL 11 E Chambers, NE
Sep 9, 5:05 PM CDTHAIL 1.7515 Nnw Bartlett, NEALSO MEASURED 2 INCHES OF RAIN. REPORT VIA SOCIAL MEDIA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 9.8 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2015-09-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2015-09-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1343 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

524 
WUUS53 KLBF 092148
SVRLBF
NEC089-183-092245-
/O.NEW.KLBF.SV.W.0291.150909T2148Z-150909T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
448 PM CDT WED SEP 9 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN HOLT COUNTY IN NORTH CENTRAL NEBRASKA...
  NORTHERN WHEELER COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 545 PM CDT

* AT 448 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CHAMBERS...
  OR 19 MILES SOUTH OF O'NEILL...MOVING SOUTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  FOUR CORNERS...KNIEVELS CORNER...GOOSE LAKE STATE WILDLIFE
  MANAGEMENT AREA...CUMMINSVILLE AND CHAMBERS.

THIS INCLUDES HIGHWAY 281 BETWEEN MILE MARKERS 146 AND 170.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
NORTH PLATTE .

&&

LAT...LON 4187 9841 4187 9842 4213 9884 4229 9873
      4221 9830 4207 9830
TIME...MOT...LOC 2148Z 296DEG 16KT 4218 9871 

HAIL...1.00IN
WIND...60MPH
 
$$

BUTTLER
3 follow-up statements
773 
WWUS53 KLBF 092206
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
506 PM CDT WED SEP 9 2015

NEC089-183-092245-
/O.CON.KLBF.SV.W.0291.000000T0000Z-150909T2245Z/
HOLT NE-WHEELER NE-
506 PM CDT WED SEP 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHEASTERN HOLT AND NORTHEASTERN WHEELER COUNTIES...

AT 505 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF CHAMBERS...OR 21 MILES SOUTH OF O'NEILL...MOVING SOUTHEAST AT 20
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS INCLUDES HIGHWAY 281 BETWEEN MILE MARKERS 147 AND 166.
 
LOCATIONS IMPACTED INCLUDE...
FOUR CORNERS...KNIEVELS CORNER...GOOSE LAKE STATE WILDLIFE MANAGEMENT
AREA AND CUMMINSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS...AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM...A BATHROOM OR CLOSET OR BASEMENT.

&&

LAT...LON 4187 9841 4187 9842 4211 9877 4222 9866
      4221 9830 4207 9830
TIME...MOT...LOC 2205Z 296DEG 16KT 4215 9861 

HAIL...1.00IN
WIND...60MPH
 
$$

JACOBS
606 
WWUS53 KLBF 092227
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
527 PM CDT WED SEP 9 2015

NEC089-092236-
/O.CAN.KLBF.SV.W.0291.000000T0000Z-150909T2245Z/
HOLT NE-
527 PM CDT WED SEP 9 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOLT COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA.  THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4187 9841 4187 9842 4200 9858 4209 9850
      4209 9836 4207 9830
TIME...MOT...LOC 2226Z 317DEG 31KT 4200 9843 

$$

NEC183-092245-
/O.CON.KLBF.SV.W.0291.000000T0000Z-150909T2245Z/
WHEELER NE-
527 PM CDT WED SEP 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHEASTERN WHEELER COUNTY...

AT 526 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST 
OF BARTLETT...OR 33 MILES SOUTH OF O'NEILL...MOVING SOUTHEAST AT 25 
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS INCLUDES HIGHWAY 281 BETWEEN MILE MARKERS 148 AND 150.
 
LOCATIONS IMPACTED INCLUDE...
FOUR CORNERS AND CUMMINSVILLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
NORTH PLATTE .

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4187 9841 4187 9842 4200 9858 4209 9850
      4209 9836 4207 9830
TIME...MOT...LOC 2226Z 317DEG 31KT 4200 9843 

HAIL...1.00IN
WIND...60MPH
 
$$

JACOBS
592 
WWUS53 KLBF 092236
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
536 PM CDT WED SEP 9 2015

NEC183-092245-
/O.EXP.KLBF.SV.W.0291.000000T0000Z-150909T2245Z/
WHEELER NE-
536 PM CDT WED SEP 9 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WHEELER COUNTY
WILL EXPIRE AT 545 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.  HOWEVER SMALL HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL
POSSIBLE WITH THIS THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
NORTH PLATTE .

LAT...LON 4187 9841 4187 9842 4200 9858 4209 9850
      4209 9836 4207 9830
TIME...MOT...LOC 2233Z 296DEG 16KT 4200 9843 

$$

JACOBS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 9, 3:02 PM CDT, 1 hour 46 minutes earlier.

Area forecast discussion, Sep 9, 3:02 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
302 PM CDT WED SEP 9 2015

.SYNOPSIS...
ISSUED AT 302 PM CDT WED SEP 9 2015

AS OF WEDNESDAY AFTERNOON THE UPPER AIR SYNOPTIC PATTERN OVER THE
CONTINUED TO BE HIGHLIGHTED BY A BROAD TROUGH ASSOCIATED WITH A LOW
SLOWLY MOVING TOWARD HUDSON BAY. THIS HAS THE NORTHERN AND CENTRAL
PLAINS IN RELATIVELY FAST NORTHWEST FLOW ALOFT. COOLER AIR IN THE
MID TO UPPER LEVEL OF THIS FLOW FOSTERED AN ENVIRONMENT
CHARACTERIZED BY STEEP LAPSE RATES AND ELEVATED INSTABILITY...WHICH
HAS AIDED IN THE FORMATION AND PERSISTENCE OF ISOLATED TO SCATTERED
THUNDERSTORM ACTIVITY IN CENTRAL NEBRASKA LATE IN THE MORNING AND
EARLY THIS AFTERNOON. AT THE SURFACE...A WEAK FRONT WAS SLOWLY
MOVING EAST ACROSS THE CWA. AS OF 20Z THE FRONT EXTENDED FROM JUST
EAST OF IMPERIAL AND NORTH PLATTE...NORTHEASTWARD TO NEAR AINSWORTH.
DRY WESTERLY WINDS BEHIND THE FRONT HAD DEWPOINTS DROPPING INTO THE
30S AND 40S ACROSS THE PANHANDLE AND WESTERN SANDHILLS. AHEAD OF
THE FRONT WINDS WERE SOUTHERLY AND DEWPOINTS REMAINED IN THE UPPER
50S AND 60S...WITH A CU FIELD DEVELOPING AS THE BOUNDARY LAYER
BECOMES MORE UNSTABLE. TEMPERATURES WERE GENERALLY IN THE MID 80S.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 302 PM CDT WED SEP 9 2015

THUNDERSTORMS IN CENTRAL AND NORTH CENTRAL NEBRASKA SHOULD CONTINUE
TO SLOWLY PUSH EAST THROUGH THE REMAINDER AFTERNOON. CONVECTIVE
ACTIVITY HAS ACCELERATED OVER CENTRAL ROCK AND HOLT COUNTY. SOME
LOCATIONS ARE RECEIVING HEAVY RAINFALL DUE TO TRAINING
STORMS...HOWEVER LATEST FFG IN THIS AREA IS QUITE HIGH. ADDITIONAL
SURFACE BASED SHOWERS AND THUNDERSTORM DEVELOPMENT HAS BEGUN IN FAR
SOUTHWEST NEBRASKA AND NORTHWEST KANSAS ALONG AN EASTWARD
PROGRESSING FRONT. HRRR HAS FAVORED AREAS JUST EAST OF A NORTH
PLATTE TO THEDFORD MUCH OF THE DAY...AND THIS MATCHES UP WELL WITH
THE DEVELOPING CU FIELD ON SATELLITE SO THE FORECAST LOOKS ON TRACK.
UPPER LEVEL FORCING IS TOUGH TO DISCERN SO THE SPATIAL EXTENT OF THE
NEW CONVECTION IS NOT EXPECTED TO BE EXPANSIVE. MLCAPE VALUES  1500
J/KG AND 35-40 KTS DEEP LAYER SHEAR WILL SUPPORT A FEW STRONG TO
SEVERE STORMS...HOWEVER WIDESPREAD SEVERE WEATHER IS NOT EXPECTED.
THUNDERSTORMS PUSH EAST THIS EVENING AND BEGIN TO WANE AFTER DARK
WITH THE LOSS OF HEATING AND INSTABILITY.

WEAK SHORTWAVE TROUGH DIVES SOUTHEAST THROUGH THE AREA OVERNIGHT.
WINDS BECOME EASTERLY AS THE FRONT SLOWLY PUSHES JUST SOUTHEAST OF
THE CWA AND A LEE SIDE SURFACE LOW DEEPENS IN NORTHEAST COLORADO.
THIS WILL ALLOW LOW LEVEL MOISTURE TO CREEP BACK WESTWARD...WITH
ANOTHER ROUND OF FOG/STRATUS POSSIBLE FOR SOUTHWEST INTO CENTRAL
NEBRASKA. DID NOT INCLUDE PATCHY FOG IN THE FORECAST AT THIS TIME
SINCE MODEL GUIDANCE HAS BEEN SOMEWHAT INCONSISTENT WITH COVERAGE
AND SEVERITY OF VISIBILITY RESTRICTIONS. THE MOST FAVORABLE AREAS
FOR LOCALLY DENSE FOG FORMATION WILL LIKELY BE WHERE PRECIPITATION
FALLS LATER THIS EVENING.

AN AREA OF SURFACE HIGH PRESSURE BEGINS TO DROP OUT OF ALBERTA AND
INTO THE NORTHERN PLAINS ON THURSDAY. THIS WILL PUSH TEMPERATURES
DOWN A FEW DEGREES WITH HIGHS RANGING FROM THE LOW 70S TO LOW 80S
ACROSS THE CWA. MODELS ADVERTISE LIGHT QPF LATE IN THE AFTERNOON AS
A MID-LEVEL JET STREAK NOSES INTO THE CENTRAL PLAINS...BUT DID NOT
ADD ANY MENTION OF POPS TO THE SHORT TERM FORECAST JUST YET AS THE
BETTER CHANCES LOOK TO BE AFTER 00Z FRIDAY.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 302 PM CDT WED SEP 9 2015

THE NAM REMAINS IN AGREEMENT WITH CURRENT FORECAST WITH A
DISTURBANCE DROPPING SOUTHEAST FROM SWRN SD INTO WRN NEBR
OVERNIGHT. THE GFS IS FASTER WITH THIS DISTURBANCE AND REMAINS
MOSTLY DRY. THEREFORE KEPT POPS LIMITED TO 20 PERCENT WEST OF A
LINE FROM GORDON THROUGH BROKEN BOW.

KEPT VERY NEAR PREVIOUS HIGHS FRIDAY AS EASTERLY WINDS BECOME
SOUTHEAST BY AFTERNOON AND WEAK WAA WILL NOT KICK IN UNTIL
AFTERNOON. THERE COULD ALSO BE A FEW SHOWERS AND CLOUDINESS
LINGERING AS WELL.

ON SATURDAY...A RETURN SOUTHERLY WIND RETURNS WITH HIGHS WARMING
TO NEAR 80 ACROSS THE WEST WHILE THE EAST REMAINS IN THE LOWER TO
MID 70S.

FOR SUNDAY THROUGH TUESDAY...ABOVE NORMAL TEMPERATURES. ZONAL FLOW
ALOFT ACROSS THE CENTRAL PLAINS SUNDAY WILL PERSIST INTO MONDAY AS
AN UPPER TROUGH DIGS INTO THE PACIFIC NORTHWEST. THIS WILL KEEP A
THERMAL RIDGE ACROSS THE REGION WITH HIGHS RANGING IN THE 80S. ON
TUESDAY...THE UPPER TROUGH WILL ADVANCE ACROSS MONTANA THROUGH
COLORADO WITH STRONG HEATING TO OCCUR IN ADVANCE ACROSS THE
CENTRAL PLAINS. FORECAST HIGH ARE 85 TO 90...ALTHOUGH THE
POTENTIAL IS THERE FOR HIGHS TO EXCEED 90 IN SOME AREAS OF WRN
NEBR. A COLD FRONT TUESDAY NIGHT TO COOL BACK HIGHS TO NEAR 75
NORTH AND NEAR 80 SOUTH. THE 12Z ECMWF HOWEVER IS MUCH WEAKER WITH
THE POST FRONTAL COOLDOWN AND SUGGESTS 80S STILL POSSIBLE. MAINLY
DRY THROUGH THE EXTENDED PERIODS...EXCEPT A SLIGHT CHANCE ERN
PNHDL TUESDAY AFTN...AND MOST AREAS TUESDAY NIGHT. LOOKS DRY
BEHIND THE FRONT FOR WEDNESDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1223 PM CDT WED SEP 9 2015

MAIN CONCERNS FOR THE CURRENT TAF PERIOD IS THE ISOLATED THUNDERSTORMS
THIS AFTERNOON AND EVENING...AND THE POTENTIAL FOR SUB-VFR
CIGS/VISBYS LATE TONIGHT AND EARLY THURSDAY MORNING.

A LINE OF THUNDERSTORMS ARE ONGOING EARLY THIS AFTERNOON IN PARTS
OF CENTRAL NEBRASKA...WITH REDEVELOPMENT TO THE WEST AND NORTH
POSSIBLE LATER THIS AFTERNOON AND EVENING. DID NOT FEEL CONFIDENT
ENOUGH IN THE SPATIAL EXTENT OF THUNDERSTORM ACTIVITY TO INCLUDE
IN THE TAF AT KLBF. ALL MODEL GUIDANCE AND OBSERVATIONAL TRENDS
SUGGEST THE ACTIVITY SHOULD REMAIN SOUTH AND EAST OF KVTN.

FOG AND LOW STRATUS MAY DEVELOP OVERNIGHT...GENERALLY FROM
SOUTHWEST INTO NORTH CENTRAL NEBRASKA...INCLUDING
KLBF...KBBW...KONL. INTRODUCED MVFR CIGS/VISBYS INTO THE TAF TO
SUGGEST THE POTENTIAL...ALTHOUGH THEY MAY NEED TO BE LOWERED INTO
IFR SHOULD FORECASTER CONFIDENCE INCREASE.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...MARTIN
SHORT TERM...MARTIN
LONG TERM...ROBERG
AVIATION...MARTIN
Hazardous weather outlook, Sep 9, 3:43 PM CDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
343 PM CDT WED SEP 9 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-102045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
343 PM CDT WED SEP 9 2015 /243 PM MDT WED SEP 9 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS ARE ONGOING THIS AFTERNOON AND WILL
CONTINUE INTO THE EVENING HOURS...WITH FURTHER DEVELOPMENT
POSSIBLE. THE AREA OF CONCERN IS EAST OF A NORTH PLATTE THROUGH
AINSWORTH LINE. IN ADDITION TO DANGEROUS LIGHTNING AND HEAVY
RAINFALL...A FEW STORMS MAY BECOME STRONG TO SEVERE AND PRODUCE
HAIL AND GUSTY WINDS. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MARTIN

In the hours before

Special weather statement, Sep 9, 3:31 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
331 PM CDT WED SEP 9 2015

NEZ071-092115-
FRONTIER NE-
331 PM CDT WED SEP 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FRONTIER COUNTY
UNTIL 415 PM CDT...

AT 330 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES WEST OF MEDICINE CREEK RESERVOIR STATE RECREATION AREA...OR 16
MILES SOUTHEAST OF CURTIS...MOVING EAST AT 40 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FREEDOM...ORAFINO...MEDICINE CREEK RESERVOIR STATE RECREATION AREA...
DANCING LEAF EARTH LODGE AND STOCKVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4047 10049 4054 10049 4054 10048 4062 9998
      4044 9998 4043 10009 4035 10010 4035 10047
TIME...MOT...LOC 2030Z 264DEG 33KT 4042 10039

BUTTLER
Local storm report, Sep 9, 3:36 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
336 PM CDT WED SEP 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     HAIL             23 NE ONEILL            42.70N 98.33W
09/09/2015  M1.00 INCH       HOLT               NE   PUBLIC

            EST 40 MPH WINDS

&&

SNIVELY
Special weather statement, Sep 9, 3:50 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
350 PM CDT WED SEP 9 2015

NEZ009-010-092145-
HOLT NE-ROCK NE-
350 PM CDT WED SEP 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ROCK...SOUTHWESTERN
HOLT...NORTHWESTERN LOUP AND SOUTHEASTERN BROWN COUNTIES UNTIL 445 PM
CDT...

AT 350 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ROSE...OR 24 MILES NORTHEAST OF BREWSTER...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PONY LAKE...SYBRANT...DUFF...ROSE AND TWIN LAKES STATE WILDLIFE
MANAGEMENT AREA.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 149 AND 169.

LAT...LON 4253 9918 4211 9912 4208 9966 4235 9967
TIME...MOT...LOC 2050Z 264DEG 17KT 4222 9957

BUTTLER
Local storm report, Sep 9, 4:09 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
409 PM CDT WED SEP 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             ROSE                    42.17N 99.53W
09/09/2015  E1.25 INCH       ROCK               NE   OTHER FEDERAL

&&

SNIVELY
Local storm report, Sep 9, 4:13 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
413 PM CDT WED SEP 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     HAIL             21 SE CURTIS            40.42N 100.23W
09/09/2015  E1.75 INCH       FRONTIER           NE   PUBLIC

            HAIL EASTIMATED TO BE THE SIZE OF GOLF BALLS.

&&

SJACOBS
Local storm report, Sep 9, 4:33 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
433 PM CDT WED SEP 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     HAIL             8 SE ROSE               42.09N 99.42W
09/09/2015  E0.50 INCH       LOUP               NE   PUBLIC

            HAIL COVERING THE GROUND

&&

SNIVELY

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 9, 11:22 AM CDTSpecial Weather StatementLBFCuster38 min
Sep 9, 2:50 PM CDTSpecial Weather StatementLBFGarfield, Wheeler40 min
Sep 9, 2:53 PM CDTSpecial Weather StatementLBFBrown, Holt, Rock52 min
Sep 9, 3:06 PM CDTSevere Thunderstorm WarningLBFHolt, Rock24 min
Sep 9, 3:24 PM CDTSevere Thunderstorm WarningLBFHolt15 min
Sep 9, 3:31 PM CDTSpecial Weather StatementLBFFrontier44 min
Sep 9, 3:32 PM CDTAreal Flood AdvisoryLBFHolt3 hr
Sep 9, 3:50 PM CDTSpecial Weather StatementLBFRock55 min
Sep 9, 3:57 PM CDTSevere Thunderstorm WarningLBFFrontier37 min
Sep 9, 4:02 PM CDTSevere Thunderstorm WarningLBFGarfield, Holt, Loup, Rock58 min
Sep 9, 4:49 PM CDTSpecial Weather StatementLBFValley41 min
Sep 9, 5:02 PM CDTSevere Thunderstorm WarningLBFGarfield, Loup58 min
Sep 9, 5:06 PM CDTTornado WarningLBFGarfield, Loup39 min
Sep 9, 5:14 PM CDTSpecial Weather StatementLBFValley46 min
Sep 9, 5:34 PM CDTSpecial Weather StatementLBFWheeler41 min
Sep 9, 5:45 PM CDTTornado WarningLBFGarfield19 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.